# SDR DALA2017090606668

- Difficulty date: September 5, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON CABIN FLOOR PANELS 160E, 693C, 465D, 200D, 617C, 120E, 1250D, 1250B, 1250C, 927B. FLOR PANES NBRS:927B, 160E, 1250C,1250D, AND 1250B WERE FABRICATED AND IDENTIFIED PER MD-88 A.M.M. 53-20-01-201. AND FLOOR PANEL NBR:617C WAS CLEANING PER P.S. 900-1-2-2 N? 2 AND NO DELAMINATION WAS FOUND.FLOORS PANELS NBR:693C,465D, 200D AND 120E WAS ATTENDED WITH N.R.C. 00955. (LP0200453)
